Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Extension of range of functions

Author: E. J. McShane
Journal: Bull. Amer. Math. Soc. 40 (1934), 837-842
This work is cited by: Bull. Amer. Math. Soc., Volume 49, Number 2 (1943), 100--108
MathSciNet review: 1562984
Full-text PDF

Additional Information

PII: S 0002-9904(1934)05978-0

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia